# SDR USAA2013030700008

- Difficulty date: February 23, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR20, Z-500, -Y765.  REPLACED SEAT TRACK AT FR20, Z-500, -Y765 IAW A321 SRM 51-42-11 & 53-21-01A.
